# SDR CA120814003

- Difficulty date: August 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 510
- Engine: Pwc PW615FA
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Fod
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED INSPECTION OF THE INTERNAL FUEL TANK A 24" BY 29" CLOTH RAG WAS DISCOVERED IN THE FUEL BAY COVERED BY ACCESS PANEL 147EB.  THIS WAS THE FIRST TIME ACCESSING THIS AREA SINCE THE ACFT WAS BUILT IN 2009.  ON A PREVIOUS FLIGHT A LOW FUEL PRESSURE WAS OBSERVED ON THE LT SIDE WHICH COULD NOT BE DUPLICATED, THE PRESSURE SWITCH WAS CHANGED AND NO FURTHER PROBLEMS WERE NOTED.  THIS BAY HAS THE JET PUMP INSTALLED AND ANY BLOCKAGE WOULD LIKELY HAVE GIVEN A LOW FUEL PRESSURE INDICATION CAUSING THE LOW PRESSURE LIGHT TO COME ON AND SUBSEQUENT BOOST PUMP.  THE LIKELIHOOD IS THAT THE RAG FLOATING AROUND IN THE BAY BLOCKED IT DURING THE 1 FLIGHT AND NEVER DID AGAIN, AND ONCE SHUTDOWN FLOATED AWAY FROM THE JET PUMP.  ACFT FIELD SERVICE AND TEAM MUSTANG HAVE BEEN NOTIFIED AND ARE DOING AN INTERNAL INVESTIGATION AS TO HOW QA HAD INSPECTED AND CLOSED THE WING WITH A RAG STILL IN IT.
